# SDR CA190603006

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 362K821
- Condition: Failed
- Location: Rt Mlg Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT MAIN GEAR TIRE #3 SHED OUTER PORTION OF TREAD ON TAKEOFF CAUSING DAMAGE TO LANDING GEAR SIDESTAY/TENSION SPRING, LOWER FLAP SURFACE/LOWER TRAILING EDGE SKIN, AND DEBRIS DAMAGE TO RH ENGINE FAN/STATOR SECTION. (TC# 20190603006)
